American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Jacques Carmona and Patrick Delorme. Constant term of Eisenstein integrals on a reductive $p$-adic symmetric space. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Stefano Morra. Invariant elements for $p$-modular representations of ${\mathbf{GL}}_{2}({\mathbf{Q}}_p)$. Trans. Amer. Math. Soc. 365 (2013) 6625-6667.
Abstract, references, and article information
View Article: PDF

[3] Michitaka Miyauchi. On epsilon factors attached to supercuspidal representations of unramified $\mathrm{U}(2,1)$. Trans. Amer. Math. Soc. 365 (2013) 3355-3372.
Abstract, references, and article information
View Article: PDF

[4] Ivan Matić. Jacquet modules of strongly positive representations of the metaplectic group $\widetilde{Sp(n)}$. Trans. Amer. Math. Soc. 365 (2013) 2755-2778.
Abstract, references, and article information
View Article: PDF

[5] Jeffrey D. Adler and Joshua M. Lansky. Depth-zero base change for ramified $U(2,1)$. Trans. Amer. Math. Soc. 362 (2010) 5569-5599. MR 2657691.
Abstract, references, and article information
View Article: PDF

[6] Patrick Delorme. Constant term of smooth $H_\psi $-spherical functions on a reductive $p$-adic group. Trans. Amer. Math. Soc. 362 (2010) 933-955. MR 2551511.
Abstract, references, and article information
View Article: PDF

[7] Hadi Salmasian. Small principal series and exceptional duality for two simply laced exceptional groups. Trans. Amer. Math. Soc. 361 (2009) 1925-1947. MR 2465824.
Abstract, references, and article information
View Article: PDF

[8] Goran Muic. On the non-unitary unramified dual for classical $p$--adic groups. Trans. Amer. Math. Soc. 358 (2006) 4653-4687. MR 2231392.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Shu-Yen Pan. Local theta correspondence for small unitary groups. Trans. Amer. Math. Soc. 358 (2006) 1511-1535. MR 2186984.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Tetsuya Takahashi. On some constants in the supercuspidal characters of $\operatorname{GL}_l$, $l$ a prime $\neq p$. Trans. Amer. Math. Soc. 357 (2005) 2509-2526. MR 2140448.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Jing-Song Huang and Marko Tadic. Generalized spherical functions on reductive $p$-adic groups. Trans. Amer. Math. Soc. 357 (2005) 2081-2117. MR 2115092.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Tetsuya Takahashi. Formulas for tamely ramified supercuspidal characters of $\operatorname{GL}_3$. Trans. Amer. Math. Soc. 355 (2003) 567-591. MR 1932714.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Ehud Moshe Baruch. On Bessel distributions for quasi-split groups. Trans. Amer. Math. Soc. 353 (2001) 2601-2614. MR 1828462.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Allan J. Silberger and Ernst-Wilhelm Zink. The characters of the generalized Steinberg representations of finite general linear groups on the regular elliptic set. Trans. Amer. Math. Soc. 352 (2000) 3339-3356. MR 1650042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Allan J. Silberger. Correction to ``Harish-Chandra's Plancherel theorem for $\mathfrak{p}$-adic groups''. Trans. Amer. Math. Soc. 352 (2000) 1947-1949. MR 1707204.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Dan Barbasch and Allen Moy. Classification of one $\textsf K$-type representations. Trans. Amer. Math. Soc. 351 (1999) 4245-4261. MR 1473430.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Yehuda Shalom. Invariant measures for algebraic actions, Zariski dense subgroups and Kazhdan's property (T). Trans. Amer. Math. Soc. 351 (1999) 3387-3412. MR 1615966.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Hervé Jacquet and Yangbo Ye. Germs of Kloosterman Integrals for $GL(3)$ . Trans. Amer. Math. Soc. 351 (1999) 1227-1255. MR 1443878.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Brooks Roberts. The nonarchimedean theta correspondence for $\mathrm{GSp}(2)$ and $\mathrm{GO}(4)$. Trans. Amer. Math. Soc. 351 (1999) 781-811. MR 1458334.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Fiona Murnaghan and Joe Repka. Reducibility of some induced representations of $p$-adic unitary groups. Trans. Amer. Math. Soc. 351 (1999) 193-210. MR 1491871.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Allan J. Silberger. Harish-Chandra's Plancherel theorem for $\frak p$-adic groups. Trans. Amer. Math. Soc. 348 (1996) 4673-4686. MR 1370652.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Anne-Marie Aubert. Erratum à ``Dualité dans le groupe de Grothendieck de la catégorie des représentations lisses de longueur finie d'un groupe réductif p-adique''. Trans. Amer. Math. Soc. 348 (1996) 4687-4690. MR 1390967.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Herve Jacquet and Yangbo Ye. Distinguished representations and quadratic base change for $GL(3)$. Trans. Amer. Math. Soc. 348 (1996) 913-939. MR 1340178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Anne-Marie Aubert. Dualit\'e dans le groupe de Grothendieck de la cat\'egorie des repr\'esentations lisses de longueur finie d'un groupe r\'eductif $p$-adique . Trans. Amer. Math. Soc. 347 (1995) 2179-2189. MR 1285969.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] David Jabon, C. David Keys and Allen Moy. An explicit Plancherel formula for ${\rm U}(2,1)$ . Trans. Amer. Math. Soc. 341 (1994) 157-171. MR 1106191.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Lawrence Corwin. A construction of the supercuspidal representations of ${\rm GL}\sb n(F),\;F\;p$-adic . Trans. Amer. Math. Soc. 337 (1993) 1-58. MR 1079053.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] David Manderscheid. Supercuspidal representations and the theta correspondence. II. ${\rm SL}(2)$ and the anisotropic ${\rm O}(3)$ . Trans. Amer. Math. Soc. 336 (1993) 805-816. MR 1099354.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Yuval Z. Flicker. On the symmetric square: definitions and lemmas . Trans. Amer. Math. Soc. 330 (1992) 111-124. MR 1041046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Yuval Z. Flicker. On the symmetric square: applications of a trace formula . Trans. Amer. Math. Soc. 330 (1992) 125-152. MR 1041045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Paul Gérardin and Wen-Ch’ing Winnie Li. Identities on quadratic Gauss sums . Trans. Amer. Math. Soc. 321 (1990) 159-182. MR 974516.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2